Alert archive / California / Flash Flood Warnings in 2014

Flash Flood Warning 167, NWS Las Vegas, NV

September 8, 2014San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Sep 8, 2014, 3:21 PM PDT for San Bernardino County, California; Mohave County, Arizona. It was in force for 5 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2014, 3:21 PM PDT (22:21 UTC)
Expired
Sep 8, 2014, 8:15 PM PDT
In force
5 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 96 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 3:30 PM PDTFLASH FLOOD1 Nnw Topock, AZTRAINED SPOTTER REPORTED OVER 6 INCHES OF WATER RUNNING THROUGH THE SACRAMENTO WASH ON AZ-95.
Sep 8, 4:28 PM PDTFLASH FLOOD3 Sse Needles Airport, CACHP REPORTING LARGE CHUNK OF US 95 SOUTH OF NEEDLES IS MISSING DUE TO FLOODING.
Sep 8, 4:43 PM PDTFLASH FLOOD3 Sse Needles Airport, CACHP REPORING LARGE CHUNK OF US 95 SOUTH OF NEEDLES MISSING FROM FLOODING.
Sep 8, 5:55 PM PDTFLASH FLOOD10 Nw Needles, CAROADWAY WASHED OUT AT US-95 AND GOFFS ROAD VIA CHP
Sep 8, 5:55 PM PDTFLASH FLOOD10 Nw Needles, CAROADWAY WASHED OUT AT US-95 AND GOFFS ROAD VIA CHP.
Sep 8, 6:59 PM PDTFLASH FLOODEssex, CANHP REPORTED FLOODING 3 FEET DEEP ACROSS NATIONAL TRAILS HIGHWAY AT ESSEX
Sep 8, 6:59 PM PDTFLASH FLOODEssex, CANHP REPORTED FLOODING 3 FEET DEEP ACROSS NATIONAL TRAILS HIGHWAY AT ESSEX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2014-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2014-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WGUS55 KVEF 082221
FFWVEF
AZC015-CAC071-090115-
/O.NEW.KVEF.FF.W.0167.140908T2221Z-140909T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
321 PM PDT MON SEP 8 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 615 PM PDT/615 PM MST/

* AT 319 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR NEEDLES...OR 10 MILES      
  WEST OF TOPOCK. THE STORM PRODUCING FLASH FLOODING WAS MOVING      
  NORTH AT 10 MPH. THIS ACTIVITY WILL CONTINUE TO EXPAND AS IT MOVES  
  NORTH THROUGH NEEDLES AND THE MOHAVE VALLEY. 

* LOCATIONS IMPACTED INCLUDE...
  NEEDLES...NEEDLES KOA CAMPGROUND...HIGHWAY 95 AND I-40...MOHAVE    
  VALLEY AND RIVERSIDE ADVENTURE RV PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3451 11547 3500 11545 3515 11482 3502 11465
      3505 11461 3500 11453 3502 11425 3463 11413
      3452 11485

$$

OUTLER
3 follow-up statements
731 
WGUS75 KVEF 090036
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
536 PM PDT MON SEP 8 2014

AZC015-CAC071-090115-
/O.CON.KVEF.FF.W.0167.000000T0000Z-140909T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-
536 PM PDT MON SEP 8 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PDT/615 PM
MST/ FOR EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE
COUNTIES...

AT 533 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE RAIN AND THUNDERSTORMS IN THE WARNED AREA. THESE STORMS 
WERE LOCATED BETWEEN NEEDLES AND ESSEX. VERY HEAVY RAINFALL IS 
EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEEDLES KOA CAMPGROUND...MOHAVE VALLEY...HIGHWAY 95 AND I-40 AND
RIVERSIDE ADVENTURE RV PARK.

LAT...LON 3451 11547 3500 11545 3515 11482 3502 11465
      3505 11461 3500 11453 3502 11425 3463 11413
      3452 11485

$$

OUTLER
511 
WGUS55 KVEF 090109
FFWVEF
AZC015-CAC071-090315-
/O.EXT.KVEF.FF.W.0167.000000T0000Z-140909T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
609 PM PDT MON SEP 8 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 815 PM PDT/815 PM MST/

* AT 606 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATE HEAVY RAINFALL IN THE AREA. ADDITIONAL THUNDERSTORMS   
  MOVING NORTH TOWARDS NEEDLES MAY EXACERBATE FLOODING AND THE FLASH 
  FLOOD WARNING HAS BEEN EXTENDED THROUGH 815 PM. 

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 95 AND I-40...MOHAVE VALLEY AND RIVERSIDE ADVENTURE RV
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3451 11547 3500 11545 3515 11482 3502 11465
      3505 11461 3500 11453 3502 11425 3463 11413
      3452 11485

$$

OUTLER
303 
WGUS75 KVEF 090307
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
807 PM PDT MON SEP 8 2014

AZC015-CAC071-090315-
/O.CON.KVEF.FF.W.0167.000000T0000Z-140909T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-
807 PM PDT MON SEP 8 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM PDT/815 PM
MST/ FOR EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE
COUNTIES...

AT 803 PM PDT...MOSTLY LIGHT TO MODERATE RAIN REMAINS NEAR NEEDLES 
AND EASTWARD. ELSEWHERE CONDITIONS ARE NOW DRY. FLASH FLOOD WARNING 
WILL BE ALLOWED TO EXPIRE AT 815 PM. 

LOCATIONS IMPACTED INCLUDE...
HIGHWAY 95 AND I-40...MOHAVE VALLEY AND RIVERSIDE ADVENTURE RV PARK.

LAT...LON 3451 11547 3500 11545 3515 11482 3502 11465
      3505 11461 3500 11453 3502 11425 3463 11413
      3452 11485

$$

OUTLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 3:16 PM PDT, 5 minutes earlier.

Area forecast discussion, Sep 8, 3:16 PM PDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
316 PM PDT MON SEP 8 2014

.SYNOPSIS...TROPICAL MOISTURE WILL BRING A CONTINUED CHANCE FOR
THUNDERSTORMS THROUGH THIS EVENING WITH A RISK OF HEAVY RAIN AND
FLASH FLOODING. A CHANCE OF STORMS WILL LINGER TUESDAY MAINLY EAST
OF LAS VEGAS...THEN DRY WEATHER IS EXPECTED AREAWIDE FOR THE LATTER
PART OF THE WEEK.
&&

.DISCUSSION...THE MAIN FEATURES OF NOTE TODAY ARE THE DEEP TROPICAL
MOISTURE OVER THE FORECAST AREA AND AN UPPER TROUGH MOVING INLAND
INTO CALIFORNIA. PLENTY OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
ACROSS THE EASTERN PART OF THE FORECAST AREA THIS AFTERNOON. QUITE A
FEW AREAS IN CLARK AND EASTERN SAN BERNARDINO COUNTIES RECEIVED OVER
AN INCH OF RAIN WITH NUMEROUS REPORTS OF FLASH FLOODING.  ANOTHER
AREA OF THUNDERSTORMS HAD DEVELOPED OVER ESMERALDA COUNTY. EXPECT
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE EASTERN CWA
INTO THIS EVENING WITH LESSER CHANCES WEST. THE UPPER TROUGH WILL
MOVE INTO NEVADA TONIGHT...APPROACHING UTAH AND ARIZONA BY LATE
TUESDAY. THIS WILL GRADUALLY PUSH THE MOISTURE AND THUNDERSTORM
CHANCES EAST. DRY CONDITIONS WILL PUSH INTO THE FAR WESTERN PART OF
THE FORECAST AREA LATER TONIGHT AND BY TUESDAY AFTERNOON SHOWERS AND
THUNDERSTORM CHANCES WILL BE MAINLY FROM ABOUT LAS VEGAS EASTWARD.
THE TROUGH AXIS WILL MOVE SOUTHEAST OF THE CWA TUESDAY NIGHT WITH
RELATIVELY DRY AIR CONTINUING TO PUSH IN BEHIND IT. THERE COULD
STILL BE ISOLATED THUNDERSTORMS LINGERING WEDNESDAY OVER SOUTHEAST
MOHAVE COUNTY BUT OTHERWISE WE ARE LOOKING AT RELATIVELY DRY AND
STABLE CONDITIONS. DRY NORTHWEST FLOW WILL BE OVER THE ENTIRE AREA
IF YOU BELIEVE THE ECMWF ALTHOUGH THE GFS AND GEM ARE TRYING TO
DEVELOP A SOUTHERLY FLOW ALREADY. HOWEVER...ALL THE MODELS KEEP THE
AREA DRY REGARDLESS OF THE SYNOPTIC PATTERN. FOR SUNDAY AND MONDAY I
LEFT THE INHERITED SLIGHT CHANCE OF THUNDERSTORMS FOR MOHAVE COUNTY
AS THE GFS KEEPS A SOUTHERLY FLOW AND SOME MOISTURE OVER THAT AREA.
CONFIDENCE IN THAT IS NOT HIGH AT ALL AS THE ECMWF AND GEM HAVE MORE
OF A WESTERLY FLOW OVER THE AREA.

.AVIATION...FOR MCCARRAN...SHOWERS AND THUNDERSTORM CHANCES WILL
CONTINUE INTO THIS EVENING WITH CIGS POSSIBLY AS LOW AS 4 KFT IN THE
HEAVIER SHOWERS. CONDITIONS SHOULD IMPROVE AFTER 03Z THIS EVENING.
WINDS WILL MAINLY BE SOUTH/SOUTHWEST 10-15 KTS WITH GUSTS AROUND 20
KTS THIS EVENING. HOWEVER...THUNDERSTORMS COULD RESULT IN ERRATIC
WIND DIRECTIONS. SOUTH WINDS AROUND 10 KTS OVERNIGHT AND TUESDAY.
THUNDERSTORMS TUESDAY SHOULD BE LIMITED TO MAINLY EAST OF LAS VEGAS
AND ALSO IN THE SPRING MOUNTAINS AND SHEEP RANGE.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THROUGH
THIS EVENING ACROSS LINCOLN...CLARK...MOHAVE AND EASTERN SAN
BERNARDINO COUNTIES WITH ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WEST. DRY AIR WILL GRADUALLY MOVE IN FROM THE WEST
LATER TONIGHT AND TUESDAY. THUNDERSTORMS TUESDAY MAINLY EAST OF LAS
VEGAS. WINDS MAINLY SOUTHERLY 10-15 MPH THROUGH EARLY THIS EVENING
AND AGAIN TUESDAY AFTERNOON WITH LIGHTER DRAINAGE WINDS OVERNIGHT
TONIGHT.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
HAZARDOUS WEATHER TODAY. SPOTTERS IN MOHAVE COUNTY SHOULD REMAIN
ALERT TUESDAY. SPOTTER ACTIVATION IS NOT EXPECTED WEDNESDAY THROUGH
NEXT MONDAY.
&&

HARRISON

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Sep 8, 11:01 AM PDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1101 AM PDT MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      SSW OATMAN              35.03N 114.39W
09/08/2014                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTED HALF AN INCH OF RAIN IN 20 MINUTES AND
            MAIN STREET IN OATMAN HAS AT LEAST 6 INCHES OF RAIN
            FLOWING DOWN THE ROAD.

&&

CSTUMPF
Local storm report, Sep 8, 11:18 AM PDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1118 AM PDT MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     FLASH FLOOD      5 E MOUNTAIN PASS       35.47N 115.45W
09/08/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS FLOOD WATER MOVING ACROSS NIPTON ROAD NEAR
            INTERSTATE 15 AND NEAR IVANPAH ROAD.

&&

CSTUMPF
Local storm report, Sep 8, 12:54 PM PDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1254 PM PDT MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     FLASH FLOOD      1 NNW TOPOCK            34.73N 114.48W
09/08/2014                   MOHAVE             AZ   PUBLIC

            WEBCAM SHOWED OVER A FOOT OF MUDDY WATER FLOWING ACROSS
            HIGHWAY 95 AT THE SACRAMENTO WASH. FLOODING IS STILL
            ONGOING.

&&

STACHELSKI
Local storm report, Sep 8, 1:46 PM PDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
146 PM PDT MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     FLASH FLOOD      1 ENE MT. CHARLESTON    36.29N 115.60W
09/08/2014                   CLARK              NV   LAW ENFORCEMENT

            NHP REPORTS DEER CREEK HIGHWAY IS WASHED OUT BETWEEN MILE
            MARKER 2 AND 4.

&&

CSTUMPF
Local storm report, Sep 8, 1:49 PM PDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
149 PM PDT MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     FLASH FLOOD      4 W FOSSIL RIDGE        36.44N 115.36W
09/08/2014                   CLARK              NV   CO-OP OBSERVER

            DESERT NATIONAL WILDLIFE REFUGE RANGER REPORTED CORN
            CREEK ROAD WASHED OUT DUE TO FLASH FLOODING

&&

DBERC
Local storm report, Sep 8, 2:18 PM PDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
218 PM PDT MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     FLASH FLOOD      8 WNW LUDLOW            34.74N 116.30W
09/08/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTING ROAWAY FLOODING NEAR MILE MARKER 40 ON
            INTERSTATE 40.

0204 PM     FLASH FLOOD      8 WNW LUDLOW            34.74N 116.30W
09/08/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTING ROADWAY FLOODING ON INTERSTATE 40 NEAR MILE
            MARKER 40.

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 5:34 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 8, 5:28 AM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 8, 8:53 AM PDTAreal Flood AdvisoryVEFSan Bernardino3 hr
Sep 8, 9:04 AM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 8, 9:37 AM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 8, 11:33 AM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 8, 11:45 AM PDTAreal Flood AdvisoryVEFInyo, San Bernardino3 hr
Sep 8, 1:20 PM PDTFlash Flood WarningVEFInyo, San Bernardino3 hr
Sep 8, 1:53 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 8, 1:58 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 8, 2:18 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 8, 3:18 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 7, 5:00 PM PDTFlash Flood WarningVEFMohave3 hr
Sep 7, 5:29 PM PDTFlash Flood WarningVEFMohave3 hr
Sep 7, 5:53 PM PDTAreal Flood AdvisoryVEFMohave3 hr
Sep 7, 6:51 PM PDTAreal Flood WarningVEFMohave8 hr
Sep 8, 10:03 AM PDTFlash Flood WarningVEFMohave3 hr
Sep 8, 12:57 PM PDTFlash Flood WarningVEFMohave3 hr
Sep 8, 3:08 PM PDTFlash Flood Warning EmergencyVEFMohave6 hr

Nearby

Flash Flood Warnings in California, 2014Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.